Review of the book: Constantin Carathéodory: Mathematics and Politics in Turbulent Times, By Maria Georgiadou pdf

A collection of open problems gathered at the University of Wisconsin Madison Conference in honor of Mike Christ in May 2016 pdf

Number
Article
Coauthors
Status
       
       
       
122 A limited-range Calderón-Zygmund theorem pdf Cody Stockdale Submitted.
121 Sharp estimates for Fourier multipliers: linear and multilinear theory pdf Lenka Slavíková Proceedings of the Paseky conference, May 27--31, 2019.
120 A short glimpse of the giant footprint of Fourier Analysis
and recent multilinear advances pdf
  Proceedings of the FCGM Conference, to appear.
119 Failure of the Hörmander kernel condition for multilinear Calderón-Zygmund operators pdf Danqing He;
Lenka Slavíková

Comptes Rendus Mathématique, to appear.

118 An alternative to Plancherel's criterion for bilinear operators pdf   Proceedings of the Function Spaces XII Conference, to appear.

117

Maximal operators associated with bilinear multipliers of limited decay pdf Danqing He;
Petr Honzík
Journal d' Analyse Mathématique, to appear.
116 Sharp inequalities for linear combinations of orthogonal martingales pdf Yong Ding;
Kai Zhu
Submitted.
115 L^xL^2-->L^1 boundedness criteria pdf Danqing He;
Lenka Slavíková
Mathematische Annalen, to appear.
114 A sharp version of the Hörmander multiplier theorem pdf Lenka Slavíková International Mathematics Research Notices, to appear.

113

The Marcinkiewicz multiplier theorem revisited pdf Lenka Slavíková Archiv der Mathematik, 112 (2019), no. 2, 191--203.
112 Multilinear square functions and multiple weights pdf Parasar Mohanty;
Saurabh Shrivastava
Mathematica Scandinavica, 124 (2019), no. 1, 149--160.
111 Bilinear spherical maximal function pdf José Barrionuevo;
Danging He;
Petr Honzík;
Lucas Oliveira
Mathematics Research Letters, 25 (2018), no. 5, 1369--1388.
110 Multiplier conditions for boundedness into Hardy spaces pdf Shohei Nakamura;
Hanh Van Nguyen;
Yoshihiro Sawano
Annales de l' Institut Fourier, Grenoble, to appear.
109 Conditions for boundedness into Hardy spaces pdf Shohei Nakamura;
Hanh Van Nguyen;
Yoshihiro Sawano
Mathematische Nachrichten, to appear.
108 On the norm of the operator aI+bH on L^p(R) pdf Yong Ding;
Kai Zhu
Bulletin of the Korean Mathematical Society, 55 (2018), no. 4, 1209--1219.
107 The Hörmander multiplier theorem, III: The complete bilinear case via interpolation pdf Hanh Van Nguyen Monatshefte für Mathematik, to appear.
106 The Hörmander multiplier theorem, II: The bilinear local L^2 case pdf Danqing He;
Petr Honzík
Mathematische Zeitschrift, 289 (2018), no. 3-4, 875--887.

105

The Hörmander multiplier theorem, I: The linear case revisited pdf

Danqing He;
Petr Honzík
Hanh Van Nguyen

Illinois Journal of Mathematics, 61 (2017), no. 1-2, 25--35.

104

Multilinear multiplier theorems and applications pdf

Danqing He;
Hanh Van Nguyen;
Lixin Yan

Journal of Fourier Analysis and Applications, 25 (2019), no. 3, 959--994.

103

Fractional differentiation: Leibniz meets Hölder pdf   Excursions in Harmonic Analysis. Vol. 5, 17--33, Applied and Numerical Harmonic Analysis, Birkhäuser/Springer, Cham, 2017.

102

Rough bilinear singular integrals pdf Danqing He;
Petr Honzík
Advances in Mathematics, 326 (2018), 54–78.

101

A remark on bilinear square functions pdf   Harmonic analysis, partial differential equations, complex analysis, Banach spaces, and operator theory, Vol. 1153--157, Assoc. Women Math. Ser., 4, Springer, [Cham]2016.

100

Multilinear Fourier multipliers with minimal Sobolev regularity, II pdf Akihiko Miyachi;
Hanh Van Nguyen;
Naohito Tomita
Journal of the Mathematical Society of Japan, 69 (2017), no. 2, 529--562.
99
Multilinear Fourier multipliers with minimal Sobolev regularity, I pdf Hanh Van Nguyen Colloquium Mathematicum, 144 (2016), no. 1, 1--30.
98
Certain multi(sub)linear square functions pdf Sha He;
Qingying Xue
Potential Analysis, 45 (2016), no. 1, 55--64.
97
Off-diagonal multilinear interpolation between adjoint operators pdf Richard Lynch Commentationes Mathematicae, 55 (2015), no. 1, 17--22.
96
Corrigendum to “Carleson measures associated with families of multilinear operators” (Studia Math. 211 (2012), 71–94) pdf Lucas Oliveira Studia Mathematica, 221 (2014), no. 2, 193--196.
95
Weak Hardy spaces pdf Danqing He Some topics in harmonic analysis and applications, 177--202, Advanced Lectures in Mathematics (ALM), 34, International Press, Somerville, MA, 2016.
94
A remark on an endpoint Kato-Ponce inequality pdf Diego Maldonado;
Virginia Naibo
Differential and Integral Equations, 27 (2014), no. 5-6, 415--424.
93
Multilinear Calderón-Zygmund operators on Hardy spaces, II pdf Danqing He Journal of Mathematical Analysis and Applications, 416 (2014), no. 2, 511--521.
92
The Fourier transform of multiradial functions pdf

Frédéric Bernicot;
Yandan Zhang

Monatshefte für Mathematik, 175 (2014), no. 1, 43--64.
91
Multilinear paraproducts revisited pdf Danqing He;
Nigel Kalton;
Mieczysław Mastyło
Revista Matemática Iberoamericana, 31 (2015), no. 2, 609--616.
90
Weighted weak type (1,1) estimates via Rubio de Francia extrapolation pdf María Carro;
Javier Soria
Journal of Functional Analysis, 269 (2015), no. 5, 1203--1233.
89
The Kato-Ponce inequality pdf Seungly Oh Communications in Partial Differential Equations, 39 (2014), no. 6, 1128--1157.
88
Analytic families of multilinear operators pdf Mieczysław Mastyło Nonlinear Analysis, 107 (2014), 47--62.
87
The bilinear Bochner-Riesz problem pdf Frédéric Bernicot;
Liang Song;
Lixin Yan
Journal d' Analyse Mathématique, 127 (2015), no. 1, 179--217.
86
Interpolation of multilinear operators acting between quasi-Banach spaces pdf Mieczysław Mastyło;
Radosław Szwedek
Proceedings of the American Mathematical Society, 142 (2014), no. 7, 2507--2516.
85
Best bounds for the Hilbert transform on Lp(R1); A corrigendum pdf Thomas Savage Mathematics Research Letters, 22 (2015), no. 5, 1333--1335.
84
Carleson measures associated with families of multilinear operators pdf Lucas Oliveira Studia Mathematica, 211 (2012), no. 1, 71--94.
83
Multilinear generalized Radon transforms and point configurations pdf

Allan Greenleaf;
Alex Iosevich;
Eyvindur Palsson

Forum Mathematicum, 27 (2015), no. 4, 2323--2360.
82
On Fourier transforms of radial functions and distributions pdf Gerald Teschl Journal of Fourier Analysis and Applications, 19 (2013), no. 1, 167--179.
81
Multilinear operators in harmonic analysis and partial differential equations pdf   Research Institute of Mathematical Sciences (Kyoto) Kôkyûroku Bessatsu B33, Harmonic Analysis and Nonlinear Partial Differential Equations, editors Mitsuru Sugimoto and Tohru Ozawa, July 2012.

80

A weak-type estimate for commutators pdf Petr Honzík International Mathematics Research Notices, Volume 2012, no. 20, 4785--4796.
79
On multilinear Fourier multipliers of limited smoothness pdf

Akihiko Miyachi;
Naohito Tomita

Canadian Journal of Mathematics, 65 (2013), no. 2, 299--330.
78
Method of rotations for bilinear singular integrals pdf Geoff Diestel;
Petr Honzík;
Zengyan Si;
Erin Terwilleger
Communications in Mathematical Analysis, Conference 3 (2011), 99--107.
77
The Hörmander multiplier theorem for multilinear operators pdf Zengyan Si Journal für die Reine und Angewandte Mathematik (Crelles Journal), Volume 2012, Issue 668, 133--148.
76
Multiple weighted norm inequalities for maximal multilinear singular integrals with non-smooth kernels pdf Liguang Liu;
Dachun Yang
Proceedings of the Royal Society of Edinburgh, 141A (2011), 755--775.
75
Multilinear Calderón-Zygmund singular integrals pdf   Harmonic and Geometric Analysis, Advanced Courses in Mathematics - CRM Barcelona, citti, g., Grafakos L., Pérez C., Sarti A., Zhong X., 2013, X, 169 p. Birkäuser, Basel.
74
Multilinear harmonic analysis pdf   Nonlinear analysis, function spaces and applications. Vol. 9 (NAFSA 9)
Proceedings of the 9th International School held in Třešt', September
11-17, 2010. Edited by Jiří Rákosník. Academy of Sciences of
the Czech Republic, Institute of Mathematics, Prague, 2011. http://dml.cz/handle/10338.dmlcz/702638
73
Multilinear Analysis on Metric Spaces pdf Liguang Liu;
Diego Maldonado;
Dachun Yang
Dissertationes Mathematicae, (Rozprawy Matematyczne) 497 (2014), 121 pp.
72
The multilinear strong maximal function pdf Liguang Liu;
Rodolfo Torres;
Carlos Pérez
Journal of Geometric Analysis, 21 (2011), no. 1, 118--149.
71
The multilinear Marcinkiewicz interpolation theorem revisited: The behavior of the constant pdf Liguang Liu;
Shanzhen Lu;
Fayou Zhao
Journal of Functional Analysis, 262 (2012), no. 5, 2289--2313.
70
Translation-invariant bilinear operators with positive kernels pdf Javier Soria Integral Equations Operator Theory, 66 (2010), no. 2, 253--264.
69
Bilinear Fourier integral operators pdf Marco Peloso Journal of Pseudodifferential Operators and Applications, 1 (2010), no. 2, 161--182.
68
Boundedness of paraproduct operators on RD-spaces pdf Liguang Liu;
Dachun Yang
Science in China Series A: Mathematics, 53 (2010), no. 8, 2097--2114.
67
Sharp bounds for m-linear Hardy and Hilbert operators pdf

Zunwei Fu;
Shanzhen Lu;
Fayou Zhao

Houston Journal of Mathematics, 38 (2012), no. 1, 225--244.
66
Maximal operator for multilinear singular integrals with non-smooth kernels pdf

Xuan Thinh Duong;
Ruming Gong;
Ji Li;
Lixin Yan;

Indiana University Mathematics Journal, 58 (2009), no. 6, 2517--2542.
65
Radial maximal function characterizations for Hardy spaces on RD-spaces pdf
Liguang Liu;
Dachun Yang
Bulletin de la Societé Mathématique de France, 137 (2009), no. 2, 225--251.
64
On an inequality of Sagher and Zhou concerning Stein's lemma pdf Marco Annoni;
Petr Honzík
Collectanea Mathematica, 60 (2009), no. 3, 297--306.
63
Maximal function characterizations
of Hardy spaces on RD-spaces and their applications pdf
Liguang Liu;
Dachun Yang
Science in China Series A: Mathematics, Vol 51 (2008), no. 12, 2253--2284.
62
Multilinear operators with non-smooth kernels and commutators of singular integrals pdf Xuan Thinh Duong;
Lixin Yan
Transactions of the American Mathematical Society, 362 (2010), no. 4, 2089--2113.
61
Vector-valued singular integrals and maximal functions on spaces of homogeneous type pdf Liguang Liu;
Dachun Yang
Mathematica Scandinavica, 104 (2009), no. 2, 296--310.
60
The bilinear multiplier problem for stricly convex compact sets pdf Maria Carmen Reguera Rodriguez Forum Mathematicum, 22 (2010), no. 4, 619--626.
59
Gabor frames and directional time-frequency analysis pdf Christopher Sansing Applied and Computational Harmonic Analysis, 25 (2008), no. 1, 47--67.
58
Maximal bilinear singular integral operators associated with dilations of planar sets pdf Geoff Diestel Journal of Mathematical Analysis and Applications, 332 (2007), no. 2, 1481--1494.
57
Multilinear extrapolation and applications to the bilinear Hilbert transform pdf María Jesus Carro;
Jose Maria Martell;
Fernando Soria
Journal of Mathematical Analysis and Applications, 357 (2009), no. 2, 479--497.
56
Interpolation of bilinear operators between quasi-Banach spaces pdf Mieczysław Mastyło Positivity, 10 (2006), no. 3, 409--429.
55
Inequalities for Poisson integrals with slowly growing dimensional constants pdf Enrico Laeng;
Carlo Morpurgo
Publicacions Matemàtiques, 51 (2007), no. 1, 59--75.
54
On the p-independence property of Calderón-Zygmund theory pdf
Petr Honzík;
Dmitriy Ryabogin
Journal für die Reine und Angewandte Mathematik (Crelles Journal), 602 (2007), 227--234.
53
Unboundedness of the ball bilinear multiplier operator pdf
Geoff Diestel
Nagoya Mathematical Journal, 185 (2007), 151--159.
52
A new way of looking at distributional estimates; applications for the bilinear Hilbert transform pdf Dmitriy Bilyk Proceedings of the 7th International Conference on Harmonic Analysis and Partial Differential Equations [El Escorial, 2004], pp. 141--169, Collectanea Mathematica 2006, Vol. Extra..
51
Distributional estimates for the bilinear Hilbert transforms pdf
Dmitriy Bilyk
Journal of Geometric Analysis, 16 (2006), no. 4, 563--584.
50
Are L2-bounded homogeneous singular integrals necessarily Lp-bounded? pdf Petr Honzík;
Dmitriy Ryabogin
Harmonic Analysis, partial differential equations, and related topics, 51--55, Contemporary Mathematics, 428, American Mathematical Society, Providence RI, 2007.
49
Maximal transference and summability of multilinear Fourier series pdf Petr Honzík Journal of the Australian Mathematical Society, 80 (2006), no. 1, 65--80.
48
On maximal functions for Mikhlin-Hörmander multipliers pdf
Petr Honzík;
Andreas Seeger
Advances in Mathematics, 204 (2006), no. 2, 363--378.
47
The disc as a bilinear multiplier pdf   Xiaochun Li American Journal of Mathematics, 128 (2006), no. 1, 91--119.
46
Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces pdf Oliver Dragičević;
Cristina Pereyra;
Stephanie Petermichl
Publicacions Matemàtiques, 49 (2005), no. 1, 73--91.
45
Two counterexamples in the theory of singular integrals pdf Proceedings of the conference ``Harmonic Analysis and its Applications at Sapporo", August 22-24, 2005.
44
A class of Fourier multipliers for modulation spaces pdf Árpád Bényi;
Karlheinz Grochenig;
Kasso Okoudjou
Applied and Computational Harmonic Analysis, 19 (2005), no. 1, 131--139.
43
Maximal functions associated with Fourier multipliers of Mikhlin-Hörmander type pdf Michael Christ;
Petr Honzík;
Andreas Seeger
Mathematische Zeitschrift 249 (2005), no. 1, 223--240.
42
Interplay between distributional estimates and boundedness in harmonic analysis pdf Dmitriy Bilyk Bulletin of the London Mathematics Society, 37 (2005), no. 3, 427--434.
41
Weighted norm inequalities for maximally modulated singular integral operators pdf José María Martell; Fernando Soria Mathematische Annalen, 331 (2005), no. 2, 359--394.
40
Restricted weak type versus weak type pdf Mieczysław Mastyło Proceedings of the American Mathematical Society, 133 (2005), no. 4, 1075--1081.
39
Uniform bounds for the bilinear Hilbert transforms I pdf   Xiaochun Li Annals of Mathematics 159 (2004), no. 3, 889--933.
38
Extrapolation of weighted norm inequalities for multivariable operators pdf José María Martell Journal of Geometric Analysis 14 (2004), no. 1, 19--46.
37
Lp bounds for a maximal dyadic sum operator pdf Terence Tao;
Erin Terwilleger
Mathematische Zeitschrift 246 (2004), no. 1-2, 321--337.
36
On the restriction conjecture pdf Laura De Carli Michigan Mathematics Journal 52 (2004), no. 1, 163--180.
35
Estimates for maximal singular integrals pdf Colloquium Mathematicum 96 (2003), no. 2, 167--177.
34
The bilinear multiplier problem for the disc pdf Xiaochun Li Harmonic analysis at Mount Holyoke [South Hadley, MA, 2001], pp. 173--193, Contemporary Mathematics, 320, American Mathematical Society, Providence, RI, 2003.
33
Multilinear interpolation between adjoint operators pdf Terence Tao Journal of Functional Analysis 199 (2003), no. 2, 379--385.
32
On multilinear singular integrals of Calderón-Zygmund type pdf Rodolfo Torres Proceedings of the 6th International Conference on Harmonic Analysis and Partial Differential Equations [El Escorial, 2000], pp. 57--91, Publicacions Matemàtiques 2002, Vol. Extra.
31
Maximal operator and weighted norm inequalities for multilinear singular integrals pdf Rodolfo Torres Indiana University Mathematics Journal 51 (2002), no. 5, 1261--1276.
30
Multilinear Calderón-Zygmund theory pdf Rodolfo Torres Advances in Mathematics 165 (2002), no. 1, 124--164.
29
Discrete decompositions for bilinear operators and almost diagonal conditions pdf Rodolfo Torres Transactions of the American Mathematical Society 354 (2002), no. 3, 1153--1176.
28
A multilinear Schur test and multiplier operators pdf Rodolfo Torres Journal of Functional Analysis 187 (2001), no. 1, 1--24.
27
The Marcinkiewicz multiplier condition for bilinear operators pdf Nigel Kalton Studia Mathematica 146 (2001), no. 2, 115--156.
26
Multilinear Calderón-Zygmund operators on Hardy spaces pdf Nigel Kalton Collectanea Mathematica 52 (2001), 169--179.
25
Characterization of Lp(Rn) using Gabor frames pdf Christopher Lennard Journal Fourier Analysis and Applications 7 (2001), no. 2, 101--126.
24
Some remarks on multilinear maps and interpolation pdf Nigel Kalton Mathematische Annalen 319 (2001), no. 1, 151--180.
23
Bilinear operators on homogeneous groups pdf Xinwei Li Journal of Operator Theory 44 (2000), no. 1, 63--90.
22
Convolution Calderón-Zygmund singular integral operators with rough kernels pdf Atanas Stefanov Analysis of divergence [Orono, ME, 1997], pp. 119--143, Applied Numerical Harmonic Analysis, Birkhäuser Boston, Boston, MA, 1999.
21
A Selberg integral formula and applications pdf Carlo Morpurgo Pacific Journal of Mathematics 191 (1999), no. 1, 85--94.
20
Pseudodifferential operators with homogeneous symbols pdf Rodolfo Torres Michigan Mathematics Journal 46 (1999), no. 2, 261--269.
19
A sharp estimate for the Hardy-Littlewood maximal function pdf Stephen Montgomery-Smith;
Olexei Motrunich
Studia Mathematica 134 (1999), no. 1, 57--67.
18
The Mary Weiss lemma pdf Steven Hofmann Journal of Functional Analysis 160 (1998), no. 2, 616--622.
17
Lp bounds for singular integrals and maximal singular integrals with rough kernels pdf Atanas Stefanov Indiana University Mathematics Journal 47 (1998), no. 2, 455--469.
16
Sharp inequalities for maximal functions associated with general measures pdf Juha Kinnunen Proceedings of the Royal Society of Edinburgh Sect. A 128 (1998), no. 4, 717--723.
15
Bilinear operators on Herz-type Hardy spaces pdf Xinwei Li;
Dachun Yang
Transactions of the American Mathematical Society 350 (1998), no. 3, 1249--1275.
14
Best bounds for the Hilbert transform on Lp(R1) pdf Mathematics Research Letters 4 (1997), no. 4, 469--471.
13
Best constants for uncentred maximal functions pdf Stephen Montgomery-Smith Bulletin of the London Mathematical Society 29 (1997), no. 1, 60--64.
12
H1 boundedness of determinants of vector fields pdf Proceedings of the American Mathematical Society 125 (1997), no. 11, 3279--3288.
11
Linear truncations of the Hilbert transform pdf Real Analysis Exchange 22 (1996/97), no. 1, 413--427.
10
Transference of multilinear operators pdf Guido Weiss Illinois Journal of Mathematics 40 (1996), no. 2, 344--351.
9
Compensated compactness and the Heisenberg group pdf Richard Rochberg Mathematische Annalen 301 (1995), no. 3, 601--611.
8
Best constants for two nonconvolution inequalities pdf Michael Christ Proceedings of the American Mathematical Society 123 (1995), no. 6, 1687--1693.
7
An elementary proof of the square summability of the discrete Hilbert transform pdf American Mathematical Monthly 101 (1994), no. 5, 456--458.
6
Strong type endpoint bounds for analytic families of fractional integrals pdf Proceedings of the American Mathematical Society 117 (1993), no. 3, 653--663.
5
Hardy space estimates for multilinear operators, II pdf Revista Matematica Iberoamericana 8 (1992), no. 1, 69--92.
4
Hardy space estimates for multilinear operators, I pdf Ronald Coifman Revista Matematica Iberoamericana 8 (1992), no. 1, 45--67.
3
On multilinear fractional integrals pdf Studia Mathematica 102 (1992), no. 1, 49--56.
2
Endpoint bounds for an analytic family of Hilbert transforms pdf Duke Mathematical Journal 62 (1991), no. 1, 23--59.
1
Weak type estimates for a singular convolution operator on the Heisenberg group pdf Transactions of the American Mathematical Society 325 (1991), no. 1, 435--452.